# SDR UIEA200600005

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 92,128 hours, 16,542 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 7438415
- Part serial: KR57
- Condition: Malfunctioned
- Location: Nr 3 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 3 PACK CONTROL CIRCUIT BREAKER ON P6 PANEL TRIPPED AFTER TAKEOF. STRONG ELECTRICAL ODOR DETECTED NEAR POSITION E-L. SMELL DISIPATED AFTER 3 HOURS. CIRCUIT BREAKER NOT RESET
